# SDR AALA200801275

- Difficulty date: May 11, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR GALLEY CLOSET HAS BROKEN HOUSING.  REPLACED LIGHT ASSEMBLY HOUSING FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR GALLEY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
